# SDR SWAA2022061512434

- Difficulty date: May 27, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A161112
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP CAP STRIP BETWEEN STA 500 AND STA 500D RBL 21' CORRODED P/N 453A1611-12 / [01] RECEIVED SERVICEABLE FWD CARGO COMP CAP STRIP P/N 453A1611-12. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q004BZ8R;[02] VERIFIED STEP 1.;[03] FWD CARGO COMPARTMENT CAP STRIP BETWEEN STA 500 AND STA 500D RBL 21' WAS FOUND WITH EXFOLIATING CORROSION AND IT NEEDS TO BE REPLACED
